Web Results

Birth control pills: The Pill (combined hormonal oral contraceptives ...

www.babycenter.com/0_birth-control-pills-the-pill-combined-hormonal-oral-contrace_3557.bc?page=4

What if I vomit or have diarrhea after taking my pill? If you vomit more than two hours after taking your pill, you should be fine. If you vomit sooner, take another ...

You Threw up Your Birth Control Pill: What Now? - Healthline

www.healthline.com/health/threw-up-birth-control-pill

Mar 7, 2016 ... If you throw up after taking your birth control pill, you may not be protected against pregnancy. Here's how you can ensure that you're covered.

What To Do If You Vomit After Taking Your Medication

www.getpharmacyadvice.com/what-to-do-if-you-vomit-after-taking-your-medication/

Apr 28, 2010 ... If you vomit within 15 minutes of taking your medication, take the ... Take into consideration the toxicity of the drug, and watch my video again if need be! ... He is very sick in the mornings and after throwing up his pill this ...

Birth control pills - Everywoman's Health Centre

everywomanshealthcentre.ca/birth-control-pills/

So as long as you are taking pills properly, you do not ovulate (no eggs are released). ... Even if you still have your period after three or four days or if it hasn't come ... pills after more than a seven day break 3) vomit within 2 hours of taking your ...

Birth Control Pill | SERC MB

www.serc.mb.ca/sexual-health/birth-control/birth-control-pill

When you first start taking the pill, use a back up method for 7 days if you started taking the pill during ... Will the Pill affect my period? ... Throwing up or having diarrhea one to four hours after you take your pill may flush the Pill from your body.

What happens if I vomit after taking the pills? — Women Help ...

consult.womenhelp.org/en/page/404/what-happens-if-i-vomit-after-taking-the-pills

If a woman has a lot of nausea and is worried about vomiting up the pills, she can take a medicine that treats vomiting and nausea (called antiemetic medicine) ...

What to Do If You Throw Up a Birth Control Pill | LIVESTRONG.COM

www.livestrong.com/article/152645-what-to-do-if-you-throw-up-a-birth-control-pill/

Mar 18, 2011 ... Consult a physician after vomiting a birth control pill. ... If the vomiting is due to something else, such as food poisoning or a bacterial infection, the pill may be continued. ... Gain 0.5 pound per week, Maintain my current weight, Lose 0.5 pound per week, Lose 1 ... Does Taking Vitamins Affect Birth Control?

threw up 1 hour after taking pill...help! - Birth Control Message Board ...

www.healthboards.com/boards/birth-control/345764-threw-up-1-hour-after-taking-pill-help.html

Dec 1, 2005 ... ... threads about what to do when you throw up after taking the pill and ... pill to absorb, so my question is what should I do because I threw up ...

Vomited after taking my meds. - Forum on Choosing Your Meds ...

www.thebody.com/Forums/AIDS/Meds/Q207104.html

Mar 1, 2010 ... My question is, after 2 and half hours in my system should i have taken a ... medicines are absorbed into the system within 15-30 minutes after taking pills. If you threw up 2 or more hours after taking your medicines (unless you ...

Should I retake my meds if I threw up? - Forum on Choosing Your ...

www.thebody.com/Forums/AIDS/Meds/Q170083.html

Nov 26, 2005 ... In general, if you throw up more than 15-20 minutes after taking your meds, there's no need to redose. Further to this point, unless you actually ...

Answer
Find Health Information on Healthline
Find Info About:
Healthline is the leading provider of health information.
More Info

I threw up right after taking my pill. Now what? - Bedsider

bedsider.org

I threw up right after taking my pill. Now what? updated 11 months ago. If you throw up within two hours of taking your pill, treat it as a missed pill and take the ...

What happens if I throw up my birth control pill? | Scarleteen

www.scarleteen.com

Aug 18, 2007 ... In the third week, I was sick and that Wednesday about 20 minutes after taking my pill, I threw up. The following day, Thursday, I fell asleep very ...

What if I'm on the pill and I'm sick or have diarrhoea? - Contraception ...

www.nhs.uk

Feb 11, 2016 ... Emergency contraception (morning after pill, IUD) ... If you're sick (vomit) within two hours of taking your contraceptive pill, it will not have been absorbed by your body. ... If you continue to be sick or have severe diarrhoea (passing six to eight watery stools in 24 ... Will antibiotics affect my contraception?